MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.623S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent open reduction/internal fixation surgery for a right clavicle fracture with the va-lcp plate in question.The fracture site was maintained in reduced position by inserting a lag screw and further fixed with cs2 diaphyseal plate.Then, the locking screw in question was inserted, but metal fragments were generated at that time.Both the screw and plate were implanted in the patient, and only the metal pieces were collected.The surgery was completed successfully without any surgical delay.The patient status was reported to be stable.This report involves one 2.7mm ti va lcp clavicle plate shaft, cs2, right sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6) hospital.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16809244
Report Number8030965-2023-05193
Device Sequence Number14218400
Product Code HRS
UDI-Device Identifier07612334214485
UDI-Public(01)07612334214485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.623S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN.
Patient SexUnknown